# SDR IPXA2020101761379

- Difficulty date: September 29, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AVB758121
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C UPON REMOVING ATTACHED ANGLE TO NR 2 ENGINE AFT PYLON FAIRING 457GR ON NR 432995, FOUND WEB WITH SEVERAL CRACKS AND BLOWN HOLES.  REPAIRED CRACKED WEB ON NR 2 PYLON FAIRING 457GR, IAW EA 011-5450-01-A8592 AND EO MD11-5450-78158-A.  (MINOR)
